# SDR AU990034

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C87
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: 510011172
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) DURING LANDING, THE PILOT NOTED A STRONG HYDRAULIC OIL SMELL.  INVESTIGATION FOUND THE HYDRAULIC PRESSURE LINE LOCATED IN THE AREA BEHIND THE RIGHT ENGINE FIREWALL WAS TWISTED AND SPLIT.  THE ELBOW FITTING P/N AN837-6 WAS LOOSE IN THE FIREWALL AND TIGHTENING THE NUT HAD NO EFFECT.  THE FITTING WAS REMOVED AND IT WAS DISCOVERED THAT THE WASHER P/N AN960-1016 HAD NOT BEEN PROPERLY LOCATED ON THE FITTING.  PART TC:  10,009.
